The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (242 KB) | Metadata | Table of Contents | ZAA summary
Volume 32, Issue 3, 2013, pp. 339–348
DOI: 10.4171/ZAA/1488

Published online: 2013-07-03

On a Singular Logistic Equation with the $p$-Laplacian

Dang Dinh Hai[1]

(1) Mississippi State University, USA

We prove the existence and nonexistence of positive solutions for the boundary value problems% \begin{equation*} \left\{ \begin{alignedat}{2} -\Delta _{p}u&= g(x,u)-\frac{h(x)}{u^{\alpha }}&\quad &\text{in }\Omega \\ u&= 0&&\text{on }\partial \Omega ,% \end{alignedat}% \right. \end{equation*}% where $\Delta _{p}u=\text{div}(|\nabla u|^{p-2}\nabla u),p>1,\ \Omega $ is a bounded domain in $\mathbb{R}^{n}$ with smooth boundary $\partial \Omega $, $% \alpha \in (0,1),g:\Omega \times (0,\infty )\rightarrow \mathbb{R}$ is possibly singular at $u=$ $0.\ $ An application to a singular logistic-like equation is given.

Keywords: Sup-supersolutions, singular, positive solutions

Hai Dang Dinh: On a Singular Logistic Equation with the $p$-Laplacian. Z. Anal. Anwend. 32 (2013), 339-348. doi: 10.4171/ZAA/1488